# SDR ASAA2018080225618

- Difficulty date: July 15, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR ON THRESHOLD OF AFT CARGO DOOR CUTOUT. GROUNDED - YES. REMOVED AND REPLACED WEB IAW SRM 51 40 02 0G 0 W 2" O .050" R .039 L 44." D .011".
